Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Itching in body, rashes and bumps. Suggested caladryl lotions. Will that help? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor:How can I help you?
User:Hi Dr.
Doctor:Proceed with your query.
User:Since 2 weeks my full body is itching
User:not regulary
User:when i scratch there, it is full of rasches
User:with small bumps
User:just like a caterpillar scrawls , on the skin, how it will be
User:the same way my skin is
User:dont know what to do?
Doctor:Without an opportunity to visualize the rashes, it would be difficult to know the cause.
Doctor:However you seem to be suffering from pruritis.
User:its not big rashes
User:very small
User:it will be gone if i dont touch them
User:but with itchy, i am not able to control to scratch
Doctor:Pruritis is caused by various conditions. The cause needs to be identified by physical examination to completely eradicate the problem.
Doctor:You can try caladryl lotions.
Doctor:This can be applied over the affected area to control the itch.
User:ok, so what is the name of the lotion,?
User:any specific name
User:i can try in medical shop?
Doctor:However, I would encourage you to visit your physician and get a physical check up done and identify the cause.
Doctor:Caladryl lotion can be bought over the counter at your nearest pharmacy.
Doctor:you will need to consult a dermatologist to analyse and diagnosis the condition.
User:and i have one more concern
User:i have a small wound on my hip
User:it is forming with puss and waste blood
User:it is also very small one
User:but with in 2 weeks it is come once
User:on the same spot
User:once it is cleared then it iwill be ok,
User:but after soem time it is coming on the same spot
User:what to do now for that?
Doctor:Lesions on the lip can be due to chelitis (inflammatory condition) or due to specific infections such as staphylococcus infection - impetigo or viral such as herpes.
User:it is on the hip
Doctor:I am sorry, i misread as lip.
Doctor:Hip pustular lesions can be due to impetigo (staphlococcal infection) or furucle (hair follicle) infection.
Doctor:Again a clinical examination would be needed to diagnose the condition. You can get this checked with the dermatologist.
Doctor:as you plan for the consultation, you may try
User:ok sure
Doctor:neosporin or bactroban ointment and see for the response.
Doctor:Have you followed?
User:any ointment i can try
Doctor:I said, neosporin or bactorban ointment.
User:ok sure
User:is it for pain relief?
Doctor:You can visit the dermatologist for specific diagnosis/treatment.
Doctor:It is an antibiotic cream.
User:ok sure Doctor i will try those
User:thanks for the help :)
Doctor:Do you have any other questions?
Doctor:Thanks for consulting me.
Doctor:Bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor